# SDR ALGA088266

- Difficulty date: August 1, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N272M
- Make and model: Bell 206L-1
- Aircraft serial: 45365
- Aircraft time: 7,020 hours
- Engine: Allsn 250C30P
- Engine time: 5,795 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 23031478
- Part serial: MP010485
- Condition: Galled
- Location: Nr 8
- Part time: 647 hours
- Component: Turbine Assy
- Component part number: 23035128
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE NR 8 BEARING GALLED ON INNER RACE. REMOVED AND REPLACED WITH SERVICABLE PART.
